# SDR TRAX200701911

- Difficulty date: December 11, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 15,220 hours, 12,666 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 472
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING CRACKED AT FS 472 O/B OF RBL 9.00.   REMOVED CRACKED BATHTUB FITTING, LOCATED NEW SERVICEABLE FITTING P/N 600-31068-19 AND INSTALLED IAW CRJ 200 SRM 51-42-21. OK TO TOPCOAT FASTENERS. APPLIED TOPCOAT TO FASTENERS IAE CRJ SRM 51-21-16.
